Title

Evidence of scale economies for closed-end funds.

SelectedWorks Author Profiles:

Gary A. Patterson

Martina K. Schmidt

Document Type

Article

Publication Date

2007

Date Issued

2007-01-01

Date Available

2014-08-01

ISSN

1527-151X

Comments

Citation only. Full-text article is available through licensed access provided by the publisher. Published in Journal of Business Disciplines, 8(1), 17-48.

Language

en_US

Publisher

Academy of Business Disciplines. Indiana University Southeast School of Business

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

This document is currently not available here.

Share

COinS